# SDR COEA2015122814811

- Difficulty date: December 28, 2015
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N811HC
- Make and model: Aerosp ATR-72-201
- Aircraft serial: 227
- Aircraft time: 27,412 hours, 29,121 cycles
- System (JASC): 5752 · Aileron Tabs
- Part: Hinge Fitting
- Part number: S57612097200
- Condition: Corroded
- Location: Lt Aileron Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON TAB INBOARD HINGE FITTING HAS CORROSION.   REPLACED.
